# SDR GTIA2024042938106

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 14,026 hours, 5,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED ODOR FROM REAR OF A/C ON DESCENT BELOW 18,000FT. NOTIFIED OF TEMPORARY ODOR AT GATE. DID NOT HAVE TIME TO TROUBLESHOOT.-PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR. APU, PACKS 1 & 2, ENG 1 &2  RUN W/ F/CREW, OPS CHECKS OK IAW AMM 05-50-00-810-831-A. NO FAULTS NOTED AT THIS TIME, A/C OK FOR SERVICE.  MOC 68083
